Pacific Journal of Mathematics

Variation of Green's potential.

Jang Mei G. Wu

Article information

Source
Pacific J. Math., Volume 66, Number 1 (1976), 295-303.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102818242

Mathematical Reviews number (MathSciNet)
MR0450580

Zentralblatt MATH identifier
0345.31003

Subjects
Primary: 31A15: Potentials and capacity, harmonic measure, extremal length [See also 30C85]

Citation

Wu, Jang Mei G. Variation of Green's potential. Pacific J. Math. 66 (1976), no. 1, 295--303. https://projecteuclid.org/euclid.pjm/1102818242


Export citation

References

  • [1] G.. Cargo, The segmental variation of Blaschke products, Duke Math.J.,30 (1963), 143-149.
  • [2] L. Carleson, On a class of meromorphic functions and its associated exceptional sets, (1950), Thesis, University of Uppsala.
  • [3] O. Frostman, Sur les produits de Blaschke, Kungl. Fysiografiska Sallskapets i Lund Frhandlingar, 12 (1942), 169-182.
  • [4] L. L. Helms, Introduction to potential theory, (1969), Wiley-Interscience, New York.
  • [5] F. Riesz, Eine Ungleichung fur harmonische Funktionen, Montash. Math. Phys., 43 (1936), 401-406.
  • [6] W. Rudin, The radial variation of analytic functions, Duke Math. J., 22 (1955), 235-242.
  • [7] Jang-Mei G. Wu, Boundary limits of Green'spotentials along curves, Studia Math.,(to appear).